# SDR SB05112

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 177958
- Condition: Leaking
- Location: Cabin Pressure
- Part time: 56,090 hours, 36,307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT MAINTAIN CABIN PRESSURIZATION.  AT FL030, CABIN ALTITUDE CLIMBED 1,200 FEET PER MINUTE WITH OUTFLOW VALVE FULLY CLOSED.  CREW DESCENDED BELOW FL020 BEFORE CABIN ALTITUDE WOULD DESCEND BELOW 8,000 FEET.  FLIGHT CONTINUED.  MX PRESSURIZED AIRCRAFT.  FOUND AFT OUTFLOW VALVE LEAKING EXCESSIVELY.  REPLACED AFT OUTFLOW VALVE.  OPS CHECK GOOD.  ALSO FOUND AFT CARGO DOOR SEAL PULLED FROM RETAINER, AFT RIGHT SERVICE DOOR UPPER SEAL LEAKING AND RIGHT PACK BAY FLEX SEAL AT FORWARD BULKHEAD OF PACK BAY LEAKING.  REINSTALLED AFT CARGO DOOR SEAL INTO RETAINER, CLEANED AFT RIGHT SERVICE DOOR SEAL AND REPLACED FLEX SEAL AT FORWARD BULKHEAD OF PACK BAY.  PRESSURIZATION LEAK RATE WITHIN LIMITS.
